# SDR VNAA0706002

- Difficulty date: June 5, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 8,104 hours, 8,201 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 711772
- Part serial: 60321119
- Condition: Failed
- Location: Nlg
- Part time: 18 hours, 19 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL THE RIGHT HAND NOSE TIRE WENT FLAT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 32-42-01.  MAINTENANCE FOUND DAMAGE TO THE NOSE GEAR DOOR AND COMPLIED WITH TEMP REPAIR PER REO 601R-52-81-132.  MAINTENANCE ALSO FOUND NUMEROUS DENTS ON FUSELAGE AND COMPLIED WITH TEMP REPAIR PER REO 601R-53-11-1192.  AIRCRAFT WAS RELEASED FOR SERVICE.
